MathSciNet Relay Station
MathSciNet bibliographic data
MR1181328 65L06 (34A50 58F05 70-08 70H05 70H15)
Abia, L.; Sanz-Serna, J. M. Partitioned Runge-Kutta methods for separable Hamiltonian problems. Math. Comp. 60 (1993), no. 202, 617–634.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement